# SDR COMA9610137

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Valve
- Part number: 3D237606
- Condition: Failed
- Location: Lt Engine Inlet
- Part time: 11,880 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INLET BOOT FAILED IN-FLIGHT.  REPLACED LEFT INLET DEICE EJECTOR VALVE.
